# SDR 95ZZZX539

- Difficulty date: January 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38011
- Make and model: Beech 1900C
- Aircraft serial: UC9
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 11238992219
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DEN - FLT 2072 - FLIGHT INBOUND, WAS UNABLE TO OBTAIN A NLG DOWN AND LOCK LIGHT.  GP EXPRESS MAINTENANCE CLEANED AND ADJUSTED THE DOWNLOCK SWITCH AND CYCLED THE GEAR SEVERAL TIMES WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  LATER THAT DAY, FLIGHT 2074 REPORTED THE SAME MALFUNCTION.  GP EXPRESS MAINTENANCE REPLACED THE DOWNLOCK SWITCH AND CYCLES THE GEAR WITH NO DISCREPANCIES NOTED.  AIRCRAFT WAS RETURNED TO SERVICE.  ON 1-3-95, SAME DISCREPANCY OCCURRED INBOUND TO DEN ON FLIGHT 2078.  GP EXPRESS MAINTENANCE REPLACED NLG ACTUATOR.  SYSTEM GROUND CHECKED SATISFACTORY AND A/C RETURNED TO SERVICE.
